JournalsprimsVol. 49, No. 3pp. 531–561

Nakajima Varieties and Repetitive Algebras

  • Bernard Leclerc

    Université de Caen, France
  • Pierre-Guy Plamondon

    Université Paris-Sud, Orsay, France
Nakajima Varieties and Repetitive Algebras cover
Download PDF

Abstract

We realize certain graded Nakajima varieties of finite Dynkin type as orbit closures of repetitive algebras of Dynkin quivers. As an application, we show that the perverse sheaves introduced by Nakajima to describe irreducible characters of quantum loop algebras are isomorphic to the intersection cohomology sheaves of these orbit closures.

Cite this article

Bernard Leclerc, Pierre-Guy Plamondon, Nakajima Varieties and Repetitive Algebras. Publ. Res. Inst. Math. Sci. 49 (2013), no. 3, pp. 531–561

DOI 10.4171/PRIMS/112